# SDR SIMA20130715008

- Difficulty date: July 15, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 28,257 hours, 24,458 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION,  FOUND MAIN PASSENGER DOOR GETTING JAMMED AND IT WOULD NOT OPEN.   ACFT REMOVED FROM SERVICE. REPOSITIONED INSIDE MAIN DOOR HANDLE IAW AE MX WC 52-600-00.  OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
